# SDR DALA2017122308925

- Difficulty date: December 23, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 73,654 hours, 16,612 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 966-1065
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT LBL 88.5 BETWEEN BS 966 - 1065 FOUND CORRODED OUT OF LIMITS.  REPAIRED THE SEAT TRACK.
